Yıl 2015, Cilt 17, Sayı 17, Sayfalar 161 - 179 2015-06-01

HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA

Zhong-wei Wang [1]

159 192

Let (H, R) be a quasitriangular weak Hopf algebra, and A a quantum commutative weak H-module algebra. We establish the relationship of homological dimensions between weak smash product algebra A#H and A under some conditions. As an application, we consider the case of twisted weak Hopf algebra.
Quasitriangular weak Hopf algebra, quantum commutative weak module algebra, weak smash product, homological dimension
Konular
Diğer ID JA63AD39VY
Dergi Bölümü Makaleler
Yazarlar

Yazar: Zhong-wei Wang

Bibtex @ { ieja266218, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {161 - 179}, doi = {10.24330/ieja.266218}, title = {HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA}, key = {cite}, author = {Wang, Zhong-wei} }
APA Wang, Z . (2015). HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA. International Electronic Journal of Algebra, 17 (17), 161-179. DOI: 10.24330/ieja.266218
MLA Wang, Z . "HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA". International Electronic Journal of Algebra 17 (2015): 161-179 <http://dergipark.gov.tr/ieja/issue/25194/266218>
Chicago Wang, Z . "HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA". International Electronic Journal of Algebra 17 (2015): 161-179
RIS TY - JOUR T1 - HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA AU - Zhong-wei Wang Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266218 DO - 10.24330/ieja.266218 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 161 EP - 179 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266218 UR - http://dx.doi.org/10.24330/ieja.266218 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA %A Zhong-wei Wang %T HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266218 %U 10.24330/ieja.266218
ISNAD Wang, Zhong-wei . "HOMOLOGICAL DIMENSION OF SMASH PRODUCT OVER QUASITRIANGULAR WEAK HOPF ALGEBRA". International Electronic Journal of Algebra 17 / 17 (Haziran 2015): 161-179. http://dx.doi.org/10.24330/ieja.266218